MAUDE Adverse Event Report: CORDIS US CORP. TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP. TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 451431H0
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for analysis but has not yet been received.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, a 4f 100cm tempo catheter sidewinder ii (sim 2) catheter was observed fractured.There was no reported patient injury.The device is expected to be returned for evaluation.
 
Additional Manufacturer Narrative
Upon review, the event reported was reclassified from a reportable malfunction to a non-reportable event.The device did not fracture; it was kinked during prep and there was no death or serious injury associated with the event.Based on the additional information provided, this event no longer meets the definition of a reportable malfunction that requires submission of a regulatory report.
 
Event or Problem Description
As reported, a 4f 100cm tempo catheter sidewinder ii (sim 2) catheter was observed bent and not fractured during prep as it was initially reported; there was no device detachment.There was no reported patient injury.The product was stored and handled according to the instructions for use (ifu).The product was inspected and prepped according to the ifu; there was no difficulty experienced in prepping the device.

Brand Name
TEMPO
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key19059548
Report Number9616099-2024-00107
Device Sequence Number6677139
Product Code DQO
UDI-Device Identifier10705032007948
UDI-Public10705032007948
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Catalogue Number451431H0
Device Lot Number18168806
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2024
Supplement Date Received by Manufacturer04/09/2024
Initial Report FDA Received Date04/08/2024
Supplement Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO APLICA
Patient SexUnknown